A proof of the göttsche-yau-zaslow formula

Yu Jong Tzeng

Research output: Contribution to journalArticlepeer-review

27 Scopus citations

Abstract

Let S be a complex smooth projective surface and L be a line bundle on S. Göttsche conjectured that for every integer r, the number of r-nodal curves in |L| is a universal polynomial of four topological numbers when L is sufficiently ample. We prove Göttsche’s conjecture using the algebraic cobordism group of line bundles on surfaces and degeneration of Hilbert schemes of points. In addition, we prove the Göttsche-Yau-Zaslow Formula which expresses the generating function of the numbers of nodal curves in terms of quasimodular forms and two unknown series.

Original languageEnglish (US)
Pages (from-to)439-472
Number of pages34
JournalJournal of Differential Geometry
Volume90
Issue number3
DOIs
StatePublished - 2012

Fingerprint

Dive into the research topics of 'A proof of the göttsche-yau-zaslow formula'. Together they form a unique fingerprint.

Cite this